×

Found 16 Documents (Results 1–16)

100
MathJax

On an invertible extension of a nonself-adjoint singular differential operator on the half-line. (English. Russian original) Zbl 07452242

Differ. Equ. 57, No. 10, 1408-1412 (2021); translation from Differ. Uravn. 57, No. 10, 1431-1435 (2021).
MSC:  47-XX
PDF BibTeX XML Cite
Full Text: DOI

Exponential stability of semigroups generated by Volterra integro-differential equations with singular kernels. (English. Russian original) Zbl 1481.45008

Differ. Equ. 57, No. 10, 1402-1407 (2021); translation from Differ. Uravn. 57, No. 10, 1426-1430 (2021).
MSC:  45J05 45D05 45P05
PDF BibTeX XML Cite
Full Text: DOI

Problem with a Bitsadze-Samarskii condition on parallel characteristics for a mixed type equation of the second kind. (English. Russian original) Zbl 1480.35300

Differ. Equ. 57, No. 10, 1358-1371 (2021); translation from Differ. Uravn. 57, No. 10, 1384-1396 (2021).
MSC:  35M12 35A01 35A02
PDF BibTeX XML Cite
Full Text: DOI

Existence of periodic solutions of a third-order nonlinear system. (English. Russian original) Zbl 07452236

Differ. Equ. 57, No. 10, 1341-1357 (2021); translation from Differ. Uravn. 57, No. 10, 1367-1383 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On the global asymptotic stability of time-invariant solutions of nonlinear differential equations of some class in a Hilbert space. (English. Russian original) Zbl 07452234

Differ. Equ. 57, No. 10, 1320-1332 (2021); translation from Differ. Uravn. 57, No. 10, 1346-1358 (2021).
MSC:  34G20 34D23
PDF BibTeX XML Cite
Full Text: DOI

Calculating the Poincaré map for two-dimensional periodic systems and Riccati equations. (English. Russian original) Zbl 07452233

Differ. Equ. 57, No. 10, 1313-1319 (2021); translation from Differ. Uravn. 57, No. 10, 1339-1345 (2021).
MSC:  34C25 34A30 34B30
PDF BibTeX XML Cite
Full Text: DOI

Existence and uniqueness of solutions of differential equations weakly controlled by rough paths with an arbitrary positive Hölder exponent. (English. Russian original) Zbl 07452229

Differ. Equ. 57, No. 10, 1279-1291 (2021); translation from Differ. Uravn. 57, No. 10, 1305-1317 (2021).
MSC:  60L20 60H15
PDF BibTeX XML Cite
Full Text: DOI

Spectral properties of classical Dirac operators and operators with involution in homogeneous function spaces. (English. Russian original) Zbl 07452228

Differ. Equ. 57, No. 10, 1273-1278 (2021); translation from Differ. Uravn. 57, No. 10, 1299-1304 (2021).
MSC:  47-XX 81-XX
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification

Software